MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938740
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).H4: the lot was manufactured between december 8-10, 2024.H11: the seven (7) used bags were evaluated.Visual and functional leak testing was performed which identified one (1) bag with a pin hole leak on the right side of eva bag, one (1) bag with a pin hole leak in front lower part of eva bag, three (3) bags with admin port leaks, and two (2) bags that were torn (cut open from the top).The cause of the damages could not be determined; however, the admin port leak may be due to inadequate or lack of cyclohexanone applied to the spike port cap tube during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During evaluation of seven (7) returned exactamix 2000 ml eva tpn bags, leaks and damage (torn) bags were observed.Three (3) bags had leaks originating from administration port, two (2) bags had pin hole leaks, and two (2) bags were found torn.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24533769
Report Number1416980-2026-00867
Device Sequence Number8972119
Product Code LHI
UDI-Device Identifier00085412477244
UDI-Public(01)00085412477244(10)60610746(17)271130
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938740
Device Catalogue NumberH938740
Device Lot Number60610746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown